The Connected Vertex Strong Geodetic Number of a Graph

Authors

  • C Saritha Affiliated to Manonmaniam Sundaranar University
  • T Muthu Nesa Beula Affiliated to Manonmaniam Sundaranar University

DOI:

https://doi.org/10.23755/rm.v45i0.978

Keywords:

strong geodetic number, vertex strong geodetic number, connected strong geodetic number.

Abstract

In this paper we introduce the concept of connected vertex strong geodetic number\ cg_{sx}(G) of a graph G at a vertex x and investigate its properties. We determinebounds for it and find the same for some special classes of graphs. We prove that{sg}_x(G)\le c{sg}_x(G) for any vertex x in Gis connected graphs of order n\ \geq\ 2with one are characterized for some vertex x in G.Necessary conditions forsg_x\left(G\right) to be n or n-1 are given for some vertex x in G. It is shown for every pair of integersa and b with 2\ \le\ a\le b, there exists a connected graph G such that {sg}_x(G)=a and c{sg}_x\left(G\right)=b for some vertex x in G.

References

F. Buckley and F. Harary, Distance in Graphs, Addison-Wesley, Redwood City, CA, 1990.

L. G. Bino Infanta and D. Antony Xavier, Strong upper geodetic number of graphs, Communications in Mathematics and Applications 12(3), (2021)737–748.

G. Chartrand and P. Zhang, The forcing geodetic number of a graph, Discuss. Math. Graph Theory, 19 (1999), 45-58.

G. Chartrand, F. Harary and P. Zhang, On the geodetic number of a graph, Networks, 39 (2002), 1-6.

V. Gledel, V. Irsic, and S. Klavzar, Strong geodetic cores and cartesian product graphs, arXiv:1803.11423 [math.CO] (30 Mar 2018).

Huifen Ge, Zao Wang-and Jinyu Zou Strong geodetic number in some networks, Journal of Mathematical Resarch-11(2), (2019), 20-29.

V. Irsic, Strong geodetic number of complete bipartite graphs and of graphs with specified diameter, Graphs and Combin. 34 (2018) 443–456.

V. Irsic, and S. Klavzar, Strong geodetic problem on Cartesian products of graphs, RAIRO Oper. Res. 52 (2018) 205–216.

P. Manuel, S. Klavzar, A. Xavier, A. Arokiaraj, and E. Thomas, Strong edge geodetic problem in networks, Open Math. 15 (2017) 1225–1235.

C. Saritha and T. Muthu Nesa Beula, The forcing strong geodetic number of a graph, proceedings of the International conference on Advances and Applications in Mathematical Sciences, 2022,76-80.

C. Saritha and T. Muthu Nesa Beula, The vertex strong geodetic number of a graph, (Communicated)

Downloads

Published

2023-01-30